# SDR 98ZZZX1126

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22382
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870459
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALX9425B
- Condition: Failed
- Location: Brush Holder
- Component: Prestolite
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR FAILED AFTER 2 MINUTES OF OPERATION.  FOUND OPEN FIELD CIRCUIT.  FOUND RED SILICONE SEALANT TYPE MATERIAL AROUND BRUSH HOLDER PREVENTING BRUSH SEATING ON SLIP RING.  CAME FROM OVERHAUL  THIS WAY.
